# SDR SWIA2020061051047

- Difficulty date: May 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 985, STRINGER 26R CORRNER GUSSET CORRODED.     REMOVED CORROSION IAW SRM AND FOUND TO BE OUT OF LIMITS.  FABRICATED A REPLACEMENT IAW DWD. REMOVED THE GUSSET IAW DWG AND SRM.
